# SDR QXEA200400002

- Difficulty date: January 4, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 8,651 hours, 12,167 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LMT- ON FLIGHT 2093 LAVATORY SMOKE ALARM CONTINOUSLY SOUNDS IN FLIGHT.  REMOVED AND REPLACED SMOKE DETECTOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE. (CLOSED)
